MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-800-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that console is nearing its end of life, and it is now operating with reduced output at 80% efficiency.Boston scientific has been unable to obtain additional information regarding the patient or procedure outcome to date, despite good faith efforts.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21358479
Report Number2124215-2025-06530
Device Sequence Number12871192
Product Code GEX
UDI-Device Identifier07290109140582
UDI-Public07290109140582
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-800-00
Device Catalogue Number0638-800-00
Device Lot Number0000000266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/11/2025
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown